IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
Union of Bulgarian Mathematicians >
Union of Bulgarian Mathematicians 2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1849

Title: Lie Groups as Four-Dimensional Special Complex Manifolds with Norden Metric
Other Titles: Групи на ли като четиримерни специални комплексни многообразия с норденова метрика
Authors: Teofilova, Marta
Keywords: Almost Complex Manifold
Norden Metric
Lie Group
Lie Algebra
Issue Date: 2010
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 39, No 1, (2010), 154p-159p
Abstract: An example of a four-dimensional special complex manifold with Norden metric of constant holomorphic sectional curvature is constructed via a two-parametric family of solvable Lie algebras. The curvature properties of the obtained manifold are studied. Necessary and sufficient conditions for the manifold to be isotropic Kählerian are given. *2000 Mathematics Subject Classification: 53C15, 53C50.
Description: Марта Теофилова - Конструиран е пример на четиримерно специално комплексно многообразие с норденова метрика и постоянна холоморфна секционна кривина чрез двупара-метрично семейство от разрешими алгебри на Ли. Изследвани са кривинните свойства на полученото многообразие. Дадени са необходими и достатъчни усло-вия за разглежданото многообразие да бъде изотропно келерово.
URI: http://hdl.handle.net/10525/1849
ISBN: 1313-3330
Appears in Collections:Union of Bulgarian Mathematicians 2010

Files in This Item:

File Description SizeFormat
smb-vol39-num1-2010-154p-159p.pdf123.23 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback